# SDR FDEA201907131545

- Difficulty date: July 13, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FRAME EXISTING REPAIR FOUND DENTED AT RIGHT HAND STATION 1701, LONGERON 12 RIGHT.  CABIN - MAIN DECK CARGO COMPARTMENT AT RIGHT HAND FRAME STATION 1701 LONGERON 12 RIGHT, DENTED EXISTING REPAIR ANGLE REMOVED AS PER SRM 51-31-01-0G AND REPAIRED AS PER SRM 53-00-07-2R FIGURE 201 REPAIR 2. REPETITIVE INSPECTION REQUIRED - INITIAL AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-00-07-2R TABLE 201 REPAIR 2. INSPECTION METHOD HFEC ( 1 ). REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
